Finite groups with complemented normalizers of Sylow subgroups
Matematičeskie zametki, Tome 24 (1978) no. 2, pp. 149-159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_24_2_a1,
author = {I. P. Doktorov},
title = {Finite groups with complemented normalizers of {Sylow} subgroups},
journal = {Matemati\v{c}eskie zametki},
pages = {149--159},
year = {1978},
volume = {24},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_24_2_a1/}
}
I. P. Doktorov. Finite groups with complemented normalizers of Sylow subgroups. Matematičeskie zametki, Tome 24 (1978) no. 2, pp. 149-159. http://geodesic.mathdoc.fr/item/MZM_1978_24_2_a1/